# SDR 20010321CW001

- Difficulty date: February 9, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N550HG
- Make and model: Lear 55LEAR
- Aircraft serial: 083
- Engine: Garrtt TFE7313D
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: JUN86650
- Condition: Flat
- Location: Mlg
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING,  CREW NOTICED ON POST FLIGHT NR 2 TIRE, FLAT SPOTED.  DISPATCHED MAINTENANCE TECH. WITH THE APPROPRIATE PARTS, REMOVED AND REPLACED NR2 MAIN WHEEL ASSEMBLY.  RETURNED AC TO SERVICE.
